Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the atomic decomposition of $ H\sp 1$ and interpolation


Author: Robert Sharpley
Journal: Proc. Amer. Math. Soc. 97 (1986), 186-188
MSC: Primary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1986-0831411-0
MathSciNet review: 831411
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831411-0
Keywords: Hardy spaces, maximal function, interpolation
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society